MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PCA SYRINGE PUMP

B. BRAUN MELSUNGEN AG PERFUSOR®; PCA SYRINGE PUMP
Catalog Number 8713031U
Medical Device Problem Codes Device Alarm System (1012); Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: according to the complainant, after assuming care of infant mrn, lipid infusion was programmed at the ordered rate and verified with another nurse (rn).At approximately 1740, the infusion pump indicated that the lipid infusion was complete.Upon assessment, it was noted that approximately 60 milliliters (ml) of lipids had infused despite the correct rate being programmed and verified.At that time, all infusion pumps in use were blinking blue and displaying a message indicating that the pump required an update.The provider, charge nurse, and transport nurse were promptly notified of the discrepancy.Per provider orders, the lipid infusion was discontinued.No patient complications were reported as a result of this event.

Brand Name
PERFUSOR®
Common Device Name
PCA SYRINGE PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24521197
Report Number9610825-2026-00117
Device Sequence Number15875965
Product Code MEA
UDI-Device Identifier04046964797958
UDI-Public(01)04046964797958(11)231114(10)97057672I3
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713031U
Device Lot Number97057672I3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown